# SDR USAA2009032490677

- Difficulty date: March 16, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 49,540 hours, 34,718 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q4 CHECK - NR 3 FLIGHT SPOILER PANEL UPPER SURFACE 15 INCHES FWD OF THE TRAILING EDGE HAS DELAMINATION.  REPLACED NR 3 FLIGHT SPOILER PANEL IAW 737 AMM 27-61-11.
